# SDR COEA2015081508807

- Difficulty date: August 15, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,105 hours, 30,382 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: S53572103204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK COE & MINOR REPAIR.  STRINGER CLIP AT FRAME 13, STRINGER 20 LT, HAS LEVEL 2 CORROSION.  REPLACED STRINGER CLIP WITH OEM PART.
